# SDR ASOA201704171568

- Difficulty date: April 17, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670323531
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 295 HAS CORROSION FWD & AFT SIDES BETWEEN STRINGERS 26R - 26L.   CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED A NEW SECTION IAW ECTC REO 670-53-21-799 AND ECTC REO 670-53-21-1421 .
